# SDR CA190816003

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450601
- Condition: Failed
- Location: Mlg
- Part time: 32,460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) "ON TAKEOFF, MOVED THE GEAR LEVER TO THE UP POSITION. ALL GEAR LIGHTS EXTINGUISHED EXCEPT THE N. DOOR AMBER LIGHT. IMMEDIATELY AFTER THAT, THE LDG GEAR INOP CAUTION LIGHT ILLUMINATED. DURING ALTERNATE GEAR EXTENSION CHECKLIST, ALL THREE GREEN LIGHTS ILLUMINATED UPON MOVING THE GEAR SELECTION HANDLE TO THE DOWN POSITION.  PSEU FAULTS FOUND NGDRCL NEAR GAP TOO SMALL, L ESS 1 PWR 1 FAIL, L ESS 2 PWR 1 FAIL, R MAIN PWR 1 FAIL AND 16 FAULTS FOR SPARE 1C THRU SPARE 8C FAR TOO SMALL AND NEAR GAP TOO SMALL. PERFORMED OPS TEST OF LANDING GEAR EXTENSION AND RETRACTION. ON INITIAL GEAR RETRACTION ATTEMPT, THE NOSE GEAR DOORS OPENED AND INDICATED OPEN. ALL OTHER INDICATIONS ON THE LANDING GEAR CONTROL PANEL WENT DARK. THE NLG AND MLG FAILED TO RETRACT AND THE MLG DOORS DID NOT OPEN. AFTER PUTTING THE GEAR HANDLE DOWN THE NLG DOORS CLOSED AND ALL GEAR INDICATIONS WERE NORMAL. ALL SUBSEQUENT GEAR RETRACTIONS WERE NORMAL.   ADJUSTMENT OF NGDRCL PROX SENSOR. FOR PWR FAIL FAULTS, WIRING CHECKED GOOD. REMOVED AND REPLACED PSEU DUE TO MULTIPLE PWR FAILS AND SPARE C FAULTS. PERFORMED OPS TEST OF L/G PRIMARY EXTENSION AND RETRACTION SYSTEM, OPS TEST GOOD, A/C RTS (TC# 20190816003)
